Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Skin peeling, redness, pimples. Using xeroderm, benzac, elidel. Cure for symptoms?

Good day, I went to my dermotologist and she prescribed Elidel, Benzac and Xeroderm to use in the morning (all three) . My skin is peeling, its red and I ve got small little pimples . I wanted to know is it because I don t use the Xeroderm everyday? I don t use it all the time because I am always indoors, is Xeroderm for when I go out to the sun or is it for everyday use? Thanx in advance
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear i think he must have prescribed these medications for acne. benzac and elidel are for acne, while xeroderm is a sunscreen. i would advice u how to use. use benzac in early morning let it be there for 1 hour, wash it and apply xeroderm. apply elidel in night. if u follow this u wont have irritation and peeling. thank u
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor